# SDR QXEA2021063000338

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 22,632 hours, 24,345 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT WALK AROUND, NOTICED SMOKE COMING FROM LEFT MAIN GEAR INBOARD TIRE. REMOVED FROM SERVICE. PERFORMED GVI OF BOTH WHEEL & BRAKE ASSY'S ON L/H MLG. NO SMOKE WAS OBSERVED COMING FROM WHEEL/BRAKE ASSY'S. CLEANED REMNANTS OF GREASE FROM THE #2 BRAKE ASSY. NO DEFECTS NOTED. A/C OK FOR SERVICE. PER MOM REQUEST, JACKED LMLG & CHECKED FOR ANY DEFECTS WITH BEARINGS. NONE FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
